Multiplicative Jordan Decomposition in Group Rings of 3-Groups, II

Chia-Hsin Liu, D. S. Passman

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we complete the classification of those finite 3-groups G whose integral group rings have the multiplicative Jordan decomposition property. If G is abelian, then it is clear that ℤ[G] satisfies the multiplicative Jordan decomposition (1) MJD. In the nonabelian case, we show that ℤ[G] satisfies MJD if and only if G is one of the two nonabelian groups of order 33 = 27.

Original languageEnglish
Pages (from-to)2633-2639
Number of pages7
JournalCommunications in Algebra
Volume42
Issue number6
DOIs
Publication statusPublished - 2014 Jun 1

Fingerprint

Jordan Decomposition
Group Ring
Multiplicative
Integral Group Ring
If and only if

Keywords

  • 3-group
  • Integral group ring
  • Multiplicative Jordan decomposition

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Multiplicative Jordan Decomposition in Group Rings of 3-Groups, II. / Liu, Chia-Hsin; Passman, D. S.

In: Communications in Algebra, Vol. 42, No. 6, 01.06.2014, p. 2633-2639.

Research output: Contribution to journalArticle

@article{dc6be78345844365bcb5be84195479f8,
title = "Multiplicative Jordan Decomposition in Group Rings of 3-Groups, II",
abstract = "In this paper, we complete the classification of those finite 3-groups G whose integral group rings have the multiplicative Jordan decomposition property. If G is abelian, then it is clear that ℤ[G] satisfies the multiplicative Jordan decomposition (1) MJD. In the nonabelian case, we show that ℤ[G] satisfies MJD if and only if G is one of the two nonabelian groups of order 33 = 27.",
keywords = "3-group, Integral group ring, Multiplicative Jordan decomposition",
author = "Chia-Hsin Liu and Passman, {D. S.}",
year = "2014",
month = "6",
day = "1",
doi = "10.1080/00927872.2013.766828",
language = "English",
volume = "42",
pages = "2633--2639",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "6",

}

TY - JOUR

T1 - Multiplicative Jordan Decomposition in Group Rings of 3-Groups, II

AU - Liu, Chia-Hsin

AU - Passman, D. S.

PY - 2014/6/1

Y1 - 2014/6/1

N2 - In this paper, we complete the classification of those finite 3-groups G whose integral group rings have the multiplicative Jordan decomposition property. If G is abelian, then it is clear that ℤ[G] satisfies the multiplicative Jordan decomposition (1) MJD. In the nonabelian case, we show that ℤ[G] satisfies MJD if and only if G is one of the two nonabelian groups of order 33 = 27.

AB - In this paper, we complete the classification of those finite 3-groups G whose integral group rings have the multiplicative Jordan decomposition property. If G is abelian, then it is clear that ℤ[G] satisfies the multiplicative Jordan decomposition (1) MJD. In the nonabelian case, we show that ℤ[G] satisfies MJD if and only if G is one of the two nonabelian groups of order 33 = 27.

KW - 3-group

KW - Integral group ring

KW - Multiplicative Jordan decomposition

UR - http://www.scopus.com/inward/record.url?scp=84893443362&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84893443362&partnerID=8YFLogxK

U2 - 10.1080/00927872.2013.766828

DO - 10.1080/00927872.2013.766828

M3 - Article

AN - SCOPUS:84893443362

VL - 42

SP - 2633

EP - 2639

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 6

ER -